# SDR UIEA2021042100944

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,844 hours, 22,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 20985
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND DESCENT DEVICE DEPLOYED. P/N 379103D-29, SERIAL NO. 20985( TRANSFER TO MDDR 145610 PER MEL 25-61-01-01, CAT C. DUE 30APT21. PLACARDS INSTALLED. DEVICE REMOVED PER MEL. DF 09:58Z  ONT MX, 21APR21, LP 695223, ITEM M6: INSTALLED NEW EMERGENCY DESCENT DEVICE #2 IAW AMM 25-61-02. NO DEFECTS NOTED. THIS CLEARS MDDR # 145610. PLACARD REMOVED. RS @ 1411Z )
